Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 36, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Nov 22, 2013, 3:26 PM MST for Mohave County, Arizona; Esmeralda County, Lincoln County, Nye County, Nevada. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2013, 3:26 PM MST (22:26 UTC)
- Expired
- Nov 22, 2013, 9:50 PM MST
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 191 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WWUS75 KVEF 222226 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 226 PM PST FRI NOV 22 2013 ...GUSTY WINDS EXPECTED THROUGH THIS EVENING... AZZ001-NVZ014-015-230600- /O.NEW.KVEF.WI.Y.0036.131122T2226Z-131123T0600Z/ NORTHWEST PLATEAU-ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- INCLUDING...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...BEATTY... GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA... HIKO...ALAMO...RACHEL 226 PM PST FRI NOV 22 2013 /326 PM MST FRI NOV 22 2013/ ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR CENTRAL NYE...LINCOLN...AND NORTHERN MOHAVE COUNTIES...WHICH IS IN EFFECT UNTIL 10 PM PST /11 PM MST/ THIS EVENING. * WINDS: 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL BEGIN TO TAPER OFF LATE THIS EVENING. * LOCATIONS: MAINLY AREAS OF CENTRAL NYE COUNTY...INCLUDING THE NEVADA NATIONAL SECURITY SITE...HIGHER ELEVATIONS OF LINCOLN COUNTY...AND PORTIONS OF NORTHERN MOHAVE COUNTY...INCLUDING COLORADO CITY. * IMPACTS: STRONG WINDS WILL CREATE DANGEROUS CROSS WINDS ON AREA ROADWAYS. GUSTY WINDS CAN ALSO BLOW AWAY UNSECURED ITEMS. AND RECENTLY FALLEN SNOW MAY BE BLOWN INTO DRIFTS WHICH COULD IMPEDE TRAVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ WOLCOTT
1 follow-up statement
065 WWUS75 KVEF 230450 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 850 PM PST FRI NOV 22 2013 AZZ001-NVZ014-015-230600- /O.CAN.KVEF.WI.Y.0036.000000T0000Z-131123T0600Z/ NORTHWEST PLATEAU-ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- 850 PM PST FRI NOV 22 2013 /950 PM MST FRI NOV 22 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR THE NORTHWEST PLATEAU...ESMERALDA AND CENTRAL NYE COUNTIES AS WELL AS FOR LINCOLN COUNTY. ALTHOUGH LOCAL GUSTY WINDS TO NEAR 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT...WIDESPREAD ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 22, 11:19 AM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Nov 22, 11:19 AM MST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1019 AM PST FRI NOV 22 2013 .SYNOPSIS...A STRONG PACIFIC STORM WILL SLOWLY MOVE ACROSS THE AREA THROUGH THE WEEKEND...RESULTING IN RAIN AND SNOW THROUGH SATURDAY WITH LOCALLY HEAVY SNOW IN THE HIGHER TERRAIN OF CLARK AND LINCOLN COUNTIES. DRIER AIR WILL BEGIN TO MOVE INTO THE AREA SUNDAY WITH DRY AND WARMER CONDITIONS MONDAY AND TUESDAY. THE NEXT STORM SYSTEM IS EXPECTED TO MOVE INTO THE REGION ON THANKSGIVING DAY. && .UPDATE...ONGOING STORM SYSTEM CONTINUES TO IMPACT THE AREA. SNOW LEVELS HAVE LOWERED TO AROUND 4000 FEET ACROSS INYO COUNTY AND MOISTURE AND FAVORABLE DYNAMICS HAVE CREATED LIGHT TO MODERATE RAIN AND SNOW SHOWERS HAVE DEVELOPED. ADDITIONAL BANDS WILL MOVE ACROSS THE COUNTY THROUGH TODAY AND SATURDAY. HAVE ISSUED A WINTER WEATHER ADVISORY FOR INYO COUNTY ABOVE 4000 FEET THROUGH 00Z SUNDAY. ADDITIONAL CHANGES TO THE GRIDS INCLUDE HIGHLIGHTING ANOTHER BAND OF PRECIP THAT MOST MODELS AGREE WILL MOVE FROM SE MOHAVE COUNTY UP THROUGH SOUTHERN CLARK COUNTY AND EASTERN SAN BERNARDINO COUNTY AFTER 00Z THIS EVENING. UPDATED GRIDS OUT THROUGH 18Z SATURDAY. && .PREV DISCUSSION... ISSUED 312 AM PST FRI NOV 22 2013 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A STRONG PACIFIC CLOSED LOW OFF THE SOUTHERN CALIFORNIA COAST IS EXPECTED TO FILL SLIGHTLY AND SLOWLY SHIFT EAST OVER ARIZONA BY 12Z SUNDAY. THE NAM/GFS/ECMWF ALL POINT TO THE MAIN BAND OF PRECIPITATION SHIFTING ACROSS THE CWA BY EARLY TODAY...REMAINING JUST TO THE EAST OF THE CWA FOR THIS AFTERNOON THROUGH SATURDAY. HOWEVER NUMEROUS BANDS ROTATING AROUND THE LOW WILL CONTINUE TO KEEP A VERY WET FORECAST OVER THE AREA TODAY AND INTO SATURDAY. CONSIDERABLE DIFFERENCES EXIST BETWEEN THE MODELS ON WHERE THESE BANDS WILL FORM AND THEIR TIMING...HOWEVER THE OVERALL CONFIDENCE IS HIGH THAT THE CWA WILL REMAIN FAIRLY WET DURING THE SHORT TERM...ESPECIALLY THE SOUTHEAST PORTION...FROM ROUGHLY DAGGETT TO SOUTHERN LINCOLN COUNTY TODAY AND THEN MORE CLARK/MOHAVE COUNTIES ON SATURDAY AS THE LOW BEGINS TO SHIFT EAST. HOWEVER MUCH LOWER CONFIDENCE ON THE AMOUNTS OF RAIN/SNOW AND WHERE IT WILL FALL DUE TO THE DIFFERENCES. AT THE SAME TIME WILL KEEP RAIN IN THE LOWER VALLEY LOCATIONS...BUT NOT OUT OF THE QUESTIONS THAT SOME HIGHER VALLEY LOCATIONS ABOVE 3500 FEET MAY SEE LIGHT SNOW LATE TONIGHT AND AGAIN SATURDAY NIGHT. CONCERNING THE CURRENT WINTER WEATHER ADVISORIES WILL END THE WINTER WEATHER ADVISORY FOR THE LINCOLN COUNTY MOUNTAINS WITH THIS PACKAGE AS SNOW HAS TAPERED OFF. HOWEVER WILL CONTINUE THE WINTER WEATHER ADVISORY FOR THE SPRING/SHEEP RANGES AS SNOW IS EXPECTED OFF AND ON THROUGH MUCH OF THE PERIOD. WINDS HAVE TURNED TO THE NORTH ACROSS MUCH OF THE AREA AND EXPECTED BREEZY CONDITIONS ACROSS THE AREA TODAY. THE EXCEPTION WILL BE IN THE LOWER COLORADO RIVER VALLEY...ESPECIALLY AROUND THE LAUGHLIN/BULLHEAD CITY AREA WHERE NORTH WINDS ARE EXPECTED TO BE JUST BELOW LAKE WIND ADVISORY CRITERIA. WINDS ARE EXPECTED TO LESSEN BY SATURDAY. MEANWHILE DAYTIME TEMPERATURES WILL BE BELOW NORMAL BOTH DAYS. .LONG TERM...SUNDAY THROUGH THANKSGIVING NIGHT...THERE IS GOOD AGREEMENT AMONG THE MEDIUM RANGE MODELS THAT THE CLOSED LOW WILL BEGIN MAKING EASTWARD PROGRESS SUNDAY...LEAVING THE FORECAST AREA ON THE BACK SIDE OF THE SYSTEM WITH GRADUALLY DECREASING CLOUD COVER THROUGH THE DAY. THERE MAY BE SOME LINGERING SHOWERS WRAPPING AROUND THROUGH SOUTHERN NEVADA AND ESPECIALLY NORTHWEST ARIZONA SUNDAY MORNING BUT ANY PRECIPITATION WOULD BE QUITE LIGHT. SHOWER CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY. NORTHERLY FLOW ALOFT BEHIND THE DEPARTING SYSTEM WILL BE EVIDENT MONDAY BUT THE LATEST HIGH RES MODELS INDICATE SURFACE WINDS WILL BE FAIRLY LIGHT EXCEPT 10-20 MPH PARTS OF THE COLORADO RIVER VALLEY SUCH AS LAUGHLIN AND BULLHEAD CITY. AN AMPLIFIED RIDGE IS FORECAST TO MIGRATE OVER THE AREA MONDAY AND TUESDAY THEN SHIFT EAST AHEAD OF AN EASTERN PACIFIC LOW APPROACHING THE NORTHERN CALIFORNIA COAST WEDNESDAY. THERE IS POTENTIAL FOR THIS EASTERN PACIFIC SYSTEM TO BECOME ANOTHER SOUTHERN CALIFORNIA CLOSED LOW BY THANKSGIVING DAY. THE ECMWF...GEFS AND GEM SOLUTIONS INDICATE THIS SCENARIO WHILE THE LATEST OPERATIONAL GFS KEEPS IT MORE OPEN AND PROGRESSIVE AS IT TRACKS ACROSS NEVADA AND UTAH. I THINK THE ECMWF AND GEFS SOLUTIONS HAVE A MORE CORRECT TREND THAN THE LATEST GFS CONSIDERING THIS SYSTEM WILL DROP DOWN THE COAST UNDER A RIDGE EXTENDING INTO WESTERN CANADA WITH NO REAL KICKER TO MAKE IT PROGRESS INLAND. THIS PATTERN IS A SIMILAR SETUP TO THE ONGOING SOUTHERN CALIFORNIA CLOSED LOW EXCEPT THERE DOES NOT APPEAR TO BE AS MUCH MOISTURE ASSOCIATED WITH IT. THESE SOUTHERN CALIFORNIA LOW ARE SOME OF THE BEST WEATHER MAKERS FOR US AND IT WARRANTS THE MENTION OF ANOTHER CHANCE OF PRECIPITATION ACROSS MUCH OF SOUTHERN NEVADA AND SURROUNDING AREAS THANKSGIVING DAY THOUGH IT IS TOO EARLY TO PIN DOWN DETAILS YET. && .AVIATION...FOR MCCARRAN...A STORM OVER SOUTHERN CALIFORNIA WILL CONTINUE TO BRING PERIODS OF RAIN AND LOW CIGS TO THE VALLEY INTO SATURDAY. CIGS ARE EXPECTED TO BE 4-6K FT...POSSIBLY DOWN TO 2K FT IN RAIN. VSBY GENERALLY AOA 6SM BUT POTENTIALLY 3-5SM. WINDS TRENDING OUT OF THE NORTH 10-15 KTS THROUGH 03Z SATURDAY THEN BECOMING 5-10 KTS INTO SATURDAY MORNING. DRYING WILL BE SEEN ON SUNDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...NORTH WINDS 10-20 KTS. HOWEVER GUSTY WINDS TO NEAR 30 KTS IN THE LAUGHLIN/BULLHEAD CITY AREA BETWEEN 16Z FRIDAY AND 03Z SATURDAY. WIDESPREAD RAIN AND SNOW WITH CIGS 5-7K FT BUT OCCASIONALLY DOWN TO 2-4K FT. VSBY LOCALLY BELOW 3SM IN RAIN OR SNOW. MOUNTAINS FREQUENTLY OBSCURED. DRYING WILL BE SEEN ON SUNDAY FROM THE NORTHWEST. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR NVZ018-019. AZ...NONE. CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST SATURDAY FOR CAZ519>522. && UPDATE............WOLCOTT AVIATION..........HARRISON PREV DISCUSSION...JENSEN/ADAIR FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Nov 22, 5:36 AM MST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 436 AM PST FRI NOV 22 2013 NVZ018-019-230800- SHEEP RANGE-SPRING MOUNTAINS- 436 AM PST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY FOR THE SHEEP RANGE...THE SPRING MOUNTAINS AND RED ROCK CANYON. PERIODS OF SNOW WILL CONTINUE WITH SIGNIFICANT ACCUMULATIONS GENERALLY CONFINED ABOVE 6000 FEET. 6 TO 12 INCHES CAN BE EXPECTED. THE MAIN IMPACT WILL BE TO TRAVELERS ON MOUNTAIN ROADWAYS AS SNOW OR ICE COVERED ROADS MAY BE ENCOUNTERED ALONG WITH LOWERED VISIBILITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF LIGHT SNOW SATURDAY MORNING SHOULD TAPER OFF DURING THE AFTERNOON AND EVENING. DRY CONDITIONS WILL RETURN SUNDAY THROUGH WEDNESDAY THEN ANOTHER SOUTHERN CALIFORNIA LOW PRESSURE SYSTEM IS EXPECTED TO BE BRING A CHANCE OF SNOW TO THE SOUTHERN NEVADA MOUNTAINS BY THANKSGIVING DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ519>527-NVZ014>017-020>022-230800- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 436 AM PST FRI NOV 22 2013 /536 AM MST FRI NOV 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. THE MAIN HAZARD WILL BE SLICK ROADS THOUGH LOCALIZED FLOODING CANNOT BE COMPLETELY RULED OUT. LIGHT SNOW CAN BE EXPECTED AT ELEVATIONS DOWN TO 5000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE ACROSS THE REGION SATURDAY BEFORE TAPERING OFF FROM WEST TO EAST SATURDAY NIGHT AND EARLY SUNDAY AS THE STORM SYSTEM PULLS AWAY ACROSS ARIZONA. DRY AND WARMER CONDITIONS CAN BE EXPECTED THROUGH WEDNESDAY. ANOTHER SOUTHERN CALIFORNIA LOW PRESSURE IS FORECAST TO DEVELOP BY THANKSGIVING DAY BRINGING ANOTHER CHANCE OF PRECIPITATION TO MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 22, 11:29 AM MST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1029 AM PST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY SNOW 2 SW MT. CHARLESTON 36.26N 115.65W
11/22/2013 M10.0 INCH CLARK NV TRAINED SPOTTER
0840 AM SNOW SW PIOCHE 37.93N 114.45W
11/22/2013 M2.0 INCH LINCOLN NV TRAINED SPOTTER
0900 AM SNOW 5 S OWENS VALLEY RAWS 37.32N 118.54W
11/22/2013 M3.0 INCH INYO CA TRAINED SPOTTER
A SPOTTER IN STARLITE REPORTED 3 INCHES OF SNOWFALL WITH
5 INCH DRIFTS.
0930 AM HEAVY SNOW 11 ENE PANAMINT SPRINGS 36.40N 117.28W
11/22/2013 U0.0 INCH INYO CA LAW ENFORCEMENT
CHP REPORTS RECREATIONAL VEHICLES STUCK IN SNOW AT TOWNES
PASS IN DEATH VALLEY BETWEEN STOVEPIPE WELLS AND PANAMINT
SPRINGS. DEATH VALLEY NATIONAL PARK ALSO REPORTS CHAINS
ARE REQUIRED FOR TOWNES PASS.
0930 AM SNOW 1 N LONE PINE 36.60N 118.07W
11/22/2013 E4.0 INCH INYO CA TRAINED SPOTTER
A SPOTTER NEAR LONE PINE REPORTED 3.5 TO 4 INCHES OF SNOW
AND CURRENTLY SNOWING. WIND GUSTS AROUND 25 MPH REDUCING
VISIBILITY IN BLOWING SNOW.
1000 AM HEAVY SNOW 14 W DEATH VALLEY JUNCT 36.27N 116.66W
11/22/2013 U0.0 INCH INYO CA PARK/FOREST SRVC
DEATH VALLEY NATIONAL PARK REPORTS THAT DANTES VIEW ROAD
IS CLOSED AT THE JUNCTION OF GREENWATER VALLEY ROAD DUE
TO SNOW.
&&
JHLocal storm report, Nov 22, 11:44 AM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1044 AM PST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM HEAVY SNOW 10 SSW STOVEPIPE WELLS 36.47N 117.21W
11/22/2013 U0.0 INCH INYO CA PARK/FOREST SRVC
DEATH VALLEY NATIONAL PARK REPORTS THAT EMIGRANT CANYON
ROAD IS CLOSED DUE TO SNOW.
&&
JHLocal storm report, Nov 22, 12:53 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1153 AM PST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 2 SW MT. CHARLESTON 36.26N 115.64W
11/22/2013 M10.0 INCH CLARK NV CO-OP OBSERVER
10 INCHES OF SNOW FELL BETWEEN NOON YESTERDAY AND 8 THIS
MORNING AT AN ELEVATION OF 7450 FT.
&&
METZGERLocal storm report, Nov 22, 1:03 PM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1203 PM PST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY SNOW 5 S OWENS VALLEY RAWS 37.32N 118.54W
11/22/2013 M5.0 INCH INYO CA TRAINED SPOTTER
A SPOTTER IN STARLITE REPORTED SNOWFALL OF 5 INCHES. THE
SNOW BEGAN JUST AFTER SUNSET THURSDAY.
&&
JHLocal storm report, Nov 22, 2:42 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
142 PM PST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY SNOW 2 SW MT. CHARLESTON 36.26N 115.65W
11/22/2013 M13.0 INCH CLARK NV TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 8:50 PM MST | Flash Flood Warning | VEF | Mohave | 115 min |
Nearby
Wind Advisories in Nevada, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.